MAUDE Adverse Event Report: EV3 / MEDTRONIC, INC. PROTEGE GPS SELF-EXPANDING PERIPHERAL STENT; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

EV3 / MEDTRONIC, INC. PROTEGE GPS SELF-EXPANDING PERIPHERAL STENT; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number SERB65-10-40-80
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lumen device didn't open up as scrub staff tested device on sterile field.Device didn't reached patient yet.A new stent was opened and used for the procedure.Fda safety report id # (b)(4).

Brand Name
PROTEGE GPS SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
EV3 / MEDTRONIC, INC.
plymouth MN 55442 2920
MDR Report Key11404200
Report NumberMW5099737
Device Sequence Number4523269
Product Code FGE
UDI-Device Identifier00643169729056
UDI-Public(01)00643169729056(17)230223
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Model NumberSERB65-10-40-80
Device Catalogue NumberSERB65-10-40-80
Device Lot NumberA981529
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1